hh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Explicit solutions for a nonlinear model of financial derivatives
Halmstad University, School of Information Technology, Halmstad Embedded and Intelligent Systems Research (EIS), MPE-lab.
Fakultät Mathematik, Naturwissenschaften und Informatik, Brandenburgische Technische Universität Cottbus, Cottbus, Germany.
2007 (English)In: International Journal of Theoretical and Applied Finance, ISSN 0219-0249, Vol. 10, no 1, p. 1-21Article in journal (Refereed) Published
Abstract [en]

Families of explicit solutions are found to a nonlinear Black-Scholes equation which incorporates the feedback-effect of a large trader in case of market illiquidity. The typical solution of these families will have a payoff which approximates a strangle. These solutions were used to test numerical schemes for solving a nonlinear Black-Scholes equation. © World Scientific Publishing Company.

Place, publisher, year, edition, pages
Singapore: World Scientific, 2007. Vol. 10, no 1, p. 1-21
Keywords [en]
Black–Scholes model, illiquidity, nonlinearity, explicit solutions
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:hh:diva-37585DOI: 10.1142/S021902490700407XScopus ID: 2-s2.0-33846441215OAI: oai:DiVA.org:hh-37585DiVA, id: diva2:1232934
Note

Funding: The work of the second author was kindly supported by the HWP-project, grant number 02014 of the Brandenburg, MWFK and by the grant of Halmstad University, Sweden.

Available from: 2018-07-13 Created: 2018-07-13 Last updated: 2018-07-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Bordag, Ljudmila A.

Search in DiVA

By author/editor
Bordag, Ljudmila A.
By organisation
MPE-lab
In the same journal
International Journal of Theoretical and Applied Finance
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 82 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf